Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Dark underarms, black spots on thighs due to dandruff infection. Taken Dermalog and vitamin C capsules but in vain. Effective medicines?

I have infection in both of my underarms & thighs caused by dandruff . my underarms have become dark & there are little black spots on my thighs. i have serious dandruff problem. i have consulted doctor & took medicine for 6 months. but still i have not recovered. my doctor gave me Dermalog cream & some vitamin c capsules. but now i do not contact him for treatment. i am now only using the cream. but not getting any benifit.
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  382
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Shireen,
Welcome to Healthcare Magic.
Your skin condition is most likely seborroeic dermatitis or it might be a Fungal infection or erythrasma or others.
I like to suggest you the following....
1. Wash this area with a shampoo containing Ketoconazole 2% e.g. NIZORAL SHAMPOO. regularly for 1 week then 2/3 times in a week.(keep it on affected site for 15 minuetes.
2. Take Cap. Itraconazole 100mg Twice daily for 1 week
3. Apply an antifungal plus steroid cream e.g. BETNOVATE CL cream twice daily for 2 weeks.
Consult a dermatologist 2 weeks later.
with regards.
Dr. MM Mahmud,Dhaka, Bangladesh,(
Answered: Sun, 17 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor